UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

HYPERBOLIC AX-LINDEMANN THEOREM IN THE COCOMPACT CASE

Ullmo, E; Yafaev, A; (2014) HYPERBOLIC AX-LINDEMANN THEOREM IN THE COCOMPACT CASE. DUKE MATHEMATICAL JOURNAL , 163 (2) 433 - 463. 10.1215/00127094-2410546.

Full text not available from this repository.


Type:Article
Title:HYPERBOLIC AX-LINDEMANN THEOREM IN THE COCOMPACT CASE
DOI:10.1215/00127094-2410546
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics

Archive Staff Only: edit this record